# SDR DXTA200601367

- Difficulty date: April 28, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 1,442 hours, 1,106 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR RAISED WITH NORMAL INDICATIONS. AT 400FT WHEN FLAPS RAISED TO (0) DEGREE, GOT A STEADY HYD PRESS AND STAB MISCOMPARE LIGHT. AFTER RUNNING CHECKLIST, FLAPS WERE LOWERED TO 15 DEGREES RESULTING IN HYD PRESS AND STAB MISCOMPARE LIGHTS.   ADJUSTED TWO POSITION HORIZONTAL STABILIZER POSITION SWITCHES IAW MM 27-40-00 SYSTEM OPS CHECKS GOOD AT THIS TIME.
